# SDR SWAA2022081133722

- Difficulty date: July 25, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 52,920 hours, 31,399 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Baffle
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP LBL 21' BETWEEN STA 500 AND STA 500A BAFFLE CRACKED / [01] REMOVED & REPLACED BAFFLE P/N: 143A7510-15 AT FWD CARGO COMP LBL 21' BETWEEN STA 500 AND STA 500A; AS PER B737-7 SRM 51-40-02 & DWG. 143A7505.;[02] VERIFIED STEP 1
